# SDR IPXA09556099

- Difficulty date: May 7, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 APU INLET CUTOUT, AFT OUTER STRAP P/N 148N3138-8000, IS CORRODED BEYOND SRM LIMITS, BS 1824 BETWEEN STR 3-6 R.  REPAIRED PER ATS ENGINEERING NR 09-2720 DATED 5/19/09.
